×

zbMATH — the first resource for mathematics

Exact likelihood inference for exponential distributions under generalized progressive hybrid censoring schemes. (English) Zbl 07035799
Summary: Generalized Type-I and Type-II hybrid censoring schemes as proposed in [B. Chandrasekar et al., Nav. Res. Logist. 51, No. 7, 994–1004 (2004; Zbl 1162.62317)] are extended to progressively Type-II censored data. Using the spacings’ based approach due to E. Cramer and N. Balakrishnan [Stat. Methodol. 10, 128–150 (2013; Zbl 1365.62061)], we obtain explicit expressions for the density functions of the MLEs. The resulting formulas are given in terms of B-spline functions so that they can be easily and efficiently implemented on a computer.

MSC:
62-XX Statistics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Balakrishnan, N.; Aggarwala, R., Progressive censoring: theory, methods, and applications, (2000), Birkhäuser Boston
[2] Balakrishnan, N.; Cramer, E., The art of progressive censoring. applications to reliability and quality, (2014), Birkhäuser New York · Zbl 1365.62001
[3] Balakrishnan, N.; Cramer, E.; Iliopoulos, G., On the method of pivoting the CDF for exact confidence intervals with illustration for exponential mean under life-test with time constraints, Statist. Probab. Lett., 89, 124-130, (2014) · Zbl 1288.62046
[4] Balakrishnan, N.; Cramer, E.; Kamps, U., Bounds for means and variances of progressive type II censored order statistics, Statist. Probab. Lett., 54, 301-315, (2001) · Zbl 0988.62027
[5] Balakrishnan, N.; Kundu, D., Hybrid censoring: models, inferential results and applications (with discussions), Comput. Statist. Data Anal., 57, 166-209, (2013) · Zbl 1365.62364
[6] Balakrishnan, N.; Rasouli, A.; Farsipour, N., Exact likelihood inference based on an unified hybrid censored sample from the exponential distribution, J. Stat. Comput. Simul., 78, 475-488, (2008) · Zbl 1274.62667
[7] Casella, G.; Berger, R. L., Statistical inference, (2002), Duxbury Press Boston
[8] Chandrasekar, B.; Childs, A.; Balakrishnan, N., Exact likelihood inference for the exponential distribution under generalized type-I and type-II hybrid censoring, Naval Res. Logist., 51, 994-1004, (2004) · Zbl 1162.62317
[9] Chen, S.-M.; Bhattacharyya, G. K., Exact confidence bounds for an exponential parameter under hybrid censoring, Comm. Statist. Theory Methods, 16, 2429-2442, (1988) · Zbl 0628.62097
[10] Childs, A.; Balakrishnan, N.; Chandrasekar, B., Exact distribution of the MLEs of the parameters and of the quantiles of two-parameter exponential distribution under hybrid censoring, Statistics, 46, 441-458, (2012) · Zbl 1314.62050
[11] Childs, A.; Chandrasekar, B.; Balakrishnan, N., Exact likelihood inference for an exponential parameter under progressive hybrid censoring schemes, (Vonta, F.; Nikulin, M.; Limnios, N.; Huber-Carol, C., Statistical Models and Methods for Biomedical and Technical Systems, (2008), Birkhäuser Boston), 323-334
[12] Childs, A.; Chandrasekar, B.; Balakrishnan, N.; Kundu, D., Exact likelihood inference based on type-I and type-II hybrid censored samples from the exponential distribution, Ann. Inst. Statist. Math., 55, 319-330, (2003) · Zbl 1049.62021
[13] Cho, Y.; Sun, H.; Lee, K., Exact likelihood inference for an exponential parameter under generalized progressive hybrid censoring scheme, Stat. Methodol., 23, 18-34, (2015) · Zbl 07035600
[14] Cramer, E.; Balakrishnan, N., On some exact distributional results based on type-I progressively hybrid censored data from exponential distributions, Stat. Methodol., 10, 128-150, (2013) · Zbl 1365.62061
[15] Cramer, E.; Burkschat, M.; Górny, J., On the exact distribution of the MLEs based on type-II progressively hybrid censored data from exponential distributions, J. Stat. Comput. Simul., (2015), in press
[16] Curry, H.; Schoenberg, I., On Pólya frequency functions IV: the fundamental spline functions and their limits, J. Anal. Math., 17, 71-107, (1966) · Zbl 0146.08404
[17] de Boor, C., A practical guide to splines, (2001), Springer New York, Revised edition · Zbl 0987.65015
[18] Epstein, B., Truncated life tests in the exponential case, Ann. Math. Stat., 25, 555-564, (1954) · Zbl 0058.35104
[19] Ganguly, A.; Mitra, S.; Samanta, D.; Kundu, D., Exact inference for the two-parameter exponential distribution under type-II hybrid censoring, J. Statist. Plann. Inference, 142, 613-625, (2012) · Zbl 1428.62442
[20] Gerber, L., The volume cut off a simplex by a half-space, Pacific J. Math., 94, 311-314, (1981) · Zbl 0492.51019
[21] Iliopoulos, G., On exact confidence intervals in a competing risks model with generalized hybrid type-I censored exponential data, J. Stat. Comput. Simul., 85, 2953-2961, (2015)
[22] Kamps, U.; Cramer, E., On distributions of generalized order statistics, Statistics, 35, 269-280, (2001) · Zbl 0979.62036
[23] Kundu, D.; Joarder, A., Analysis of type-II progressively hybrid censored data, Comput. Statist. Data Anal., 50, 2509-2528, (2006) · Zbl 1284.62605
[24] Mao, S.; Shi, Y.-M.; Sun, Y.-D., Exact inference for competing risks model with generalized type-I hybrid censored exponential data, J. Stat. Comput. Simul., 84, 2506-2521, (2014)
[25] Park, S.; Balakrishnan, N., On simple calculation of the Fisher information in hybrid censoring schemes, Statist. Probab. Lett., 79, 1311-1319, (2009) · Zbl 1162.62091
[26] Park, S.; Balakrishnan, N., A very flexible hybrid censoring scheme and its Fisher information, J. Stat. Comput. Simul., 82, 41-50, (2012) · Zbl 1431.62439
[27] Shafay, A. R., Exact inference for a simple step-stress model with generalized type-I hybrid censored data from the exponential distribution, Comm. Statist. Simulation Comput., (2015), in press · Zbl 1341.62299
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.